MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYR TRY 16FR 10ML 100% SIL UM SNAP

MEDLINE INDUSTRIES LP; 1LYR TRY 16FR 10ML 100% SIL UM SNAP
Catalog Number URO175816S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Unspecified Infection (1930); Urinary Tract Infection (2120)
Date of Event 05/15/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
It was reported that a patient with an existing cauti with foley catheter had "stool intrusion" in the catheter.The patient reportedly had "sudden decline in patient status and severe sepsis, required pressors and ultimately passed away".It was reported that the patient "had multiple medical issues, and she can't say for sure that the patient's death was due to cauti".In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Stool intrusion under seal of catheter to drainage bag connection.

Common Device Name
1LYR TRY 16FR 10ML 100% SIL UM SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22167580
Report Number1417592-2025-00281
Device Sequence Number15443187
Product Code OHR
UDI-Device Identifier10193489988307
UDI-Public10193489988307
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/31/2026
Device Catalogue NumberURO175816S
Device Lot Number25ABT195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age52 YR
Patient SexFemale
Patient Weight71 KG